MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS
Model Number 8607000
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device stopped ventilating during use.There was no patient injury reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
The analysis was performed based on the submitted information including the electronic logfile of the device.The reported failure of the ventilator could be confirmed by means of the information stored in the log.The log entries indicate that the vacuum pressure that is required to keep the ventilator diaphragm in place was too low.The fabius reacted as specified for this situation- stopped the automatic ventilation and posted a corresponding alarm.In this case fresh gas delivery (incl.Agent) remains available and the patient can be ventilated using the manual breathing bag.The device was checked on-site by a draeger service technician.A worn rolling membrane was identified as root cause for the reported issue.It was further found that there were no records of a preventive maintenance with draeger brazil and that the preventive maintenance for this device was overdue since january 2019.As also described in the ifu, wear or material fatigue of the components is possible and to maintain the function of all components, the device must be inspected and serviced at the intervals specified.As further given in the ifu, inspection and service of the fabius gs premium needs to be performed every 12 months.Also, the checklist for daily checkout before using the device include to check that the maintenance intervals of the device and accessories have not been exceeded.Dräger finally concludes that the device behaved as specified upon the wear-related malfunction of a single component and alarmed accordingly to alert the user.Replacement of the affected component as well as the following of the ifu including preventive maintenance has been advised to the customer.In regard to the recommended replacement, no feedback has been received from the customer.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
FABIUS GS PREMIUM
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22369335
Report Number9611500-2025-00344
Device Sequence Number8025502
Product Code BSZ
UDI-Device Identifier04048675041467
UDI-Public(01)04048675041467(11)190111(93)8607000-72
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K011404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8607000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown